# SDR UIEA2020090101911

- Difficulty date: August 26, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 99,500 hours, 191,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EME LIGHT AT R2 & L2 EXITS INOP.( RECHARGED BATTERY, OPS CK C/W IAW 33-16-00 )
